Reader Laura on Isabelle Adjani and Her Botox and Hyaluronic Acid Claims


Reader Laura’s Comment:
“Isabelle Adjani has recently given an interview where she says she used hyaluronic acid and Botox to keep her youthful looks. Is hyaluronic acid basically what they use for chemical peels?


Once considered the most beautiful actresses of her generation, Isabelle Adjani now constantly faces claims that her looks are held together by plastic surgery. In a recent interview with Gala magazine, she admitted using anything she could to make her look younger, from Botox injections to hyaluronic acid. “I am a follower of hyaluronic acid – always in small doses of course – to fill wrinkles and fine lines,” said the 55-year-old. The result is a woman who looks very different to the fresh-faced youngster who leapt to cinematic fame in Francois Truffaut’s The Story of Adele H.

Source: telegraph.co.uk/news/worldnews/europe/france/8578187/
Isabelle-Adjani-the-constant-plastic-surgery-claims.html

Hyaluronic acid is the biological material in many of the safer fillers such as Restylane and Prevelle. It is used to “plump up” lines in the face usually. These fixes are generally short lived, but the material is much more compatible with the body relative to fillers of ten or more years ago.

I don’t follow this actress but her admission of being “a follower of hyaluronic acid” is a bit concerning as it indicates that she may overindulge. If the media outlets see that her face doesn’t move normally that hints towards the overuse of Botox or other more traditional plastic surgery there. If she “follows” fillers and Botox, she is likely partaking in some real plastic surgery as well.

The key on getting good results with cosmetic procedures and “real” surgery is always in the execution and the judgment. There are plenty of examples of those who overindulge and end up looking more scary than pretty. This woman may be on the verge of something like this or may just be followed by the local media too closely. If you look at a person too soon after even a well-done treatment, things are going to look a bit odd. They more often than not get better over time.

Best Regards,

John Di Saia MD

, ,